MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) PERCUTANEOUS REFERENCE CROSS PIN FRAME; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) PERCUTANEOUS REFERENCE CROSS PIN FRAME; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9732353
Medical Device Problem Codes Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A site representative reported that, while in a spinal fusion, the percutaneous clamp would not tighten anymore.The reported issue occurred during navigation.No additional information was provided.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
The part will not be replaced.The site has stated that the part is functioning as designed.The site reported that a separate instrument was used to complete the procedure.

Brand Name
PERCUTANEOUS REFERENCE CROSS PIN FRAME
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6380020
Report Number1723170-2017-00975
Device Sequence Number580311
Product Code OLO
UDI-Device Identifier00681490523981
UDI-Public00681490523981
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9732353
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/07/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight67